| Model Number |
6CN75H |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
10/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during trach change due to hole on the anterior side.A new trach was placed without incident.After a few days a leak was noted and tube was replaced.It was observed that it was the same issue that of the hole in the anterior side.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.